The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (152 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 2, 2004, pp. 293–302
DOI: 10.4171/ZAA/1199

Published online: 2004-06-30

F-Implicit Complementarity Problems in Banach Spaces

Nan-jing Huang[1] and Jun Li[2]

(1) Sichuan University, China
(2) China West Normal University, Sichuan, China

The F-implicit complementarity problem (F-ICP) and F-implicit variational inequality problem (F-IVIP) are introduced and studied. The equivalence between (F-ICP) and (F-IVIP) is presented under certain assumptions. Furthermore, we derive some new existence theorems of solutions for (F-ICP) and (F-IVIP) by using the Fan-Knaster-Kuratowski-Mazurkiewicz Math. Ann. 142 (1961), 305 -- 310] and Lin's Bull. Austral. Math. Soc. 34 (1986), 107 -- 117] under some suitable assumptions without the monotonicity.

Keywords: F-implicit complimentarity problem, F-implicit variational inequality, equivalence, Knaster-Kuratowski-Mazurkiewicz-mapping

Huang Nan-jing, Li Jun: F-Implicit Complementarity Problems in Banach Spaces. Z. Anal. Anwend. 23 (2004), 293-302. doi: 10.4171/ZAA/1199